Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

severe reaction to SSI drugs

Posted by Lisa on June 18, 1998, at 22:05:34

I have had reactions to Paxil and Zoloft when my doctor has tried to treat panic. I have been taking Zanix since Jan., and Zebeta 5. They seem to help, but I have had a relapse when we tried to ween me off those drugs. The SSI drugs make me very sick, my skin (underneath it) feels like it is on fire, and I have wave after wave of panic attacks. So right now I am just taking the Zanix & Zebeta, but double the dose until I am more stable. Doctor says at least for the next 2 weeks. I feel so helpless, like it is never going to go away. Please help me discover a way.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa thread:31